# SDR DALA2021042902472

- Difficulty date: April 18, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 63,254 hours, 8,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Detached
- Location: Rt Wing Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT FAIRING CAP CAME OFF ON SHORT FINAL. CORRECTIVE ACTION: FORWARD #3 RH FLAP FAIRING TAIL CONE TO CDL. INSTALLED #3 RH FLAP FAIRING TAIL CONE.
